| Model Number |
VTICM5_12.6 (-10.00/4.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3: device evaluation: lens was returned in liquid in a microcentrifuge vial.Visual inspection found no visible damage to the lens.Dimensional inspection found lens within specifications.H6: type of investigation, lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.In a separate visit the lens was exchanged for a spherical model and power lens of the same length.It was reported that the problem resolved.Cause of event was reported as unknown.